JOURNAL BROWSE
Search
Advanced SearchSearch Tips
THE ALMOST SURE CONVERGENCE OF AANA SEQUENCES IN DOUBLE ARRAYS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
THE ALMOST SURE CONVERGENCE OF AANA SEQUENCES IN DOUBLE ARRAYS
Ko Mi-Hwa; Ryu Dae-Hee; Kim Tae-Sung;
  PDF(new window)
 Abstract
For double arrays of constants and sequences of asymptotically almost negatively associated (AANA) random variables the almost sure convergence of $\sum\limits{_{i
 Keywords
almost sure convergence;double arrays;asymptotically almost negatively associated;weighted sums;
 Language
English
 Cited by
 References
1.
R. C. Bradley, W. Bryc, and S. Janson, On dominations between measures of dependence, J. Multivariate Anal. 23 (1987), no. 2, 312-329 crossref(new window)

2.
T. K. Chandra and S. Ghosal, Extensions of the strong law of large numbers of Marcinkiewicz and Zygmund for dependent variables, Acta Math. Hungar. 71 (1996), no. 4, 327-336 crossref(new window)

3.
T. K. Chandra and S. Ghosal, The strong law of large numbers for weighted averages under dependence assumptions, J. Theoret. Probab. 9 (1996), no. 3, 797-809 crossref(new window)

4.
B. D. Choi and S. H. Sung, Almost sure convergence theorem of weighted sums of random variables, Stochastic Anal. Appl. 5 (1987), no. 4, 365-377 crossref(new window)

5.
K. Joag-Dev and F. Proschan, Negative association of random variables, with application, Ann. Statist. 11 (1983), no. 1, 286-295 crossref(new window)

6.
T. S. Kim and M. H. Ko, On the strong law for asymptotically almost negatively associated random variables, Rocky Mountain J. Math. 34 (2004), no. 3, 979-989 crossref(new window)

7.
P. Matula, A note on the almost sure convergence of sums of negatively dependent random variables, Statist. Probab. Lett. 15 (1992), no. 3, 209-213 crossref(new window)